MathSciNet Relay Station
MathSciNet bibliographic data
MR2536683 37N25 (34K18 34K20 92B20)
Hu, Haijun; Huang, Lihong Stability and Hopf bifurcation analysis on a ring of four neurons with delays. Appl. Math. Comput. 213 (2009), no. 2, 587–599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement